# SDR UPS00231509

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT O/B AILERON L/E NOSE RIB NR 2 I/B OF TAB ACTUATING MECHANISM CRACKED.  REPAIR CARRIED OUT IAW SRM 51-40-3, FASTENERS INSTALLED IAW SRM 51-30-2.
